American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Ji Li, Kening Lu and Peter Bates. Normally hyperbolic invariant manifolds for random dynamical systems: Part I - persistence. Trans. Amer. Math. Soc. 365 (2013) 5933-5966.
Abstract, references, and article information
View Article: PDF

[2] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436.
Abstract, references, and article information
View Article: PDF

[3] Ale Jan Homburg, Alice C. Jukes, Jürgen Knobloch and Jeroen S.W. Lamb. Bifurcation from codimension one relative homoclinic cycles. Trans. Amer. Math. Soc. 363 (2011) 5663-5701. MR 2817404.
Abstract, references, and article information
View Article: PDF

[4] Ling-Jun Wang. Homoclinic and heteroclinic orbits for the $0^2$ or $0^2i \omega $ singularity in the presence of two reversibility symmetries. Quart. Appl. Math. 67 (2009) 1-38. MR 2495069.
Abstract, references, and article information
View Article: PDF

[5] Jacobo Pejsachowicz. Bifurcation of homoclinics of Hamiltonian systems. Proc. Amer. Math. Soc. 136 (2008) 2055-2065. MR 2383511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jean Dolbeault and Isabel Flores. Geometry of phase space and solutions of semilinear elliptic equations in a ball. Trans. Amer. Math. Soc. 359 (2007) 4073-4087. MR 2309176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jitsuro Sugie and Kyoko Kimoto. Homoclinic orbits in predator-prey systems with a nonsmooth prey growth rate. Quart. Appl. Math. 64 (2006) 447-461. MR 2259048.
Abstract, references, and article information
View Article: PDF

[8] Inmaculada Baldomá and Ernest Fontich. Exponentially small splitting of invariant manifolds of parabolic points. Memoirs of the AMS 167 (2004) MR 2025418.
Book volume table of contents

[9] Arjen Doelman, Robert A. Gardner and Tasso J. Kaper. A stability index analysis of 1-D patterns of the Gray-Scott model. Memoirs of the AMS 155 (2002) MR 1878337.
Book volume table of contents

[10] Heinrich Freistühler and Christian Rohde. Numerical computation of viscous profiles for hyperbolic conservation laws. Math. Comp. 71 (2002) 1021-1042. MR 1898744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. Benzoni-Gavage. Nonuniqueness of phase transitions near the Maxwell line. Proc. Amer. Math. Soc. 127 (1999) 1183-1190. MR 1485459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Piero Montecchiari, Margherita Nolasco and Susanna Terracini. A global condition for periodic Duffing-like equations. Trans. Amer. Math. Soc. 351 (1999) 3713-3724. MR 1487629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Joseph Gruendler. Homoclinic Solutions and Chaos in Ordinary Differential Equations with Singular Perturbations. Trans. Amer. Math. Soc. 350 (1998) 3797-3814. MR 1475684.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Björn Sandstede. Stability of multiple-pulse solutions. Trans. Amer. Math. Soc. 350 (1998) 429-472. MR 1360230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Tomáš Gedeon. Cyclic feedback systems. Memoirs of the AMS 134 (1998) MR 1432140.
Book volume table of contents

[17] Amadeu Delshams, Vassili Gelfreich, Àngel Jorba and Tere M. Seara. Lower and upper bounds for the splitting of separatrices of the pendulum under a fast quasiperiodic forcing. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 1-10. MR 1433179.
Abstract, references, and article information
View Article: PDF

[18] Tasso J. Kaper and Gregor Kovacic. Multi-bump orbits homoclinic to resonance bands. Trans. Amer. Math. Soc. 348 (1996) 3835-3887. MR 1329536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Josephus Hulshof and Robertus C. A. M. van der Vorst. Asymptotic behaviour of ground states. Proc. Amer. Math. Soc. 124 (1996) 2423-2431. MR 1363170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Ale Jan Homburg. Global aspects of homoclinic bifurcations of vector fields. Memoirs of the AMS 121 (1996) MR 1327210.
Book volume table of contents

[21] Bernold Fiedler and Jürgen Scheurle. Discretization of homoclinic orbits, rapid forcing and ``invisible'' chaos. Memoirs of the AMS 119 (1996) MR 1342018.
Book volume table of contents

[22] L. M. Perko. Homoclinic loop and multiple limit cycle bifurcation surfaces . Trans. Amer. Math. Soc. 344 (1994) 101-130. MR 1227092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Mark I. Freidlin and Alexander D. Wentzell. Random perturbations of Hamiltonian systems. Memoirs of the AMS 109 (1994) MR 1201269.
Book volume table of contents

[24] Bo Deng. The transverse homoclinic dynamics and their bifurcations at nonhyperbolic fixed points . Trans. Amer. Math. Soc. 331 (1992) 15-53. MR 1024768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Vittorio Coti Zelati and Paul H. Rabinowitz. Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials . J. Amer. Math. Soc. 4 (1991) 693-727. MR 1119200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1